# SDR VNAA0303006

- Difficulty date: March 6, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Aircraft time: 19,313 hours, 16,664 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2400 · Electrical Power System
- Part: Generator
- Condition: Failed
- Location: Lh
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF, THE CREW RECEIVED A LEFT HAND GENERATOR FAIL CAS MESSAGE AND ABORTED TAKE OFF.  THE GENERAOR WAS RESET AND THE FLIGHT WAS CLEARED FOR ANOTHER TAKE OFF ATTEMPT.  FLIGHT 4103 THEN DEPARTED WITH NO FURTHER INCIDENTS.
